MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534642T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 6f 100cm multipurpose (mpa) 2 two side-hole infiniti diagnostic catheters fractured at the strain relief, approximately 8.5 cm from the distal tip during routine shaping at the tip of the catheter, and it was found that there was no steel wire braid layer in the strain relief.The device did not enter the patient and another 6f 100cm mpa2 two side-hole infiniti diagnostic catheter was used as a replacement.There were no reported injuries to the patient.The luer hub did not separate from the strain relief.The device was stored and prepared per the instructions for use (ifu).The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, a 6f 100cm multipurpose (mpa) 2 two side-hole infiniti diagnostic catheter fractured at the strain relief, approximately 8.5 cm from the distal tip during routine shaping at the tip of the catheter, and it was found that there was no steel wire braid layer in the strain relief.The device did not enter the patient and another 6f 100cm mpa2 two side-hole infiniti diagnostic catheter was used as a replacement.There were no reported injuries to the patient.The luer hub did not separate from the strain relief.The device was stored and prepared per the instructions for use (ifu).The device will be returned for evaluation.The product evaluation for the cath f6inf tl mp a2 100cm 2sh device noted that a non-sterile unit was returned for investigation.Visual inspection showed separation of the distal portion of the distal tip, located 1 cm from the distal tip.Microscopic evaluation of the separation border showed elongation features typically associated with overloading tensile forces, along with scratch marks consistent with interaction with sharp-edged materials.The returned unit demonstrated separation of the distal portion of the distal tip; however, the fusion line border remained present on the returned portion.Elongation features consistent with tensile overload were observed at the separation interface, and surface scratches indicative of interaction with sharp-edged materials were also noted during microscopic evaluation.The dimensional analysis results were found to be within specification.The product analysis did not identify evidence suggesting the failure was related to the manufacturing or design process; therefore, no preventive or corrective actions will be taken at this time.The reported ¿brite tip/distal tip ¿ separated¿ was observed.The reported event occurred during pre-procedural handling involving manual shaping of the catheter.The instructions for use do not provide specific guidance regarding manual shaping or deformation of the catheter prior to insertion.The device is intended for use by trained healthcare professionals experienced in catheterization procedures, who are responsible for device handling and technique selection based on clinical judgment.Manual shaping is not defined as a device-specific instruction, requirement, or limitation within the ifu and is therefore considered an operator-dependent technique rather than a manufacturer-directed use condition.Based on the available information, there is no indication that this specific event is related to device design or the manufacturing process.No device-specific labeling deficiency has been identified for this complaint.This event will be included in the established complaint trending process, where events are periodically reviewed and assessed against predefined criteria to determine whether further investigation or action is warranted.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24280048
Report Number9616099-2026-00210
Device Sequence Number18632690
Product Code DQO
UDI-Device Identifier10705032014304
UDI-Public(01)10705032014304(17)280630(10)18476979
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number534642T
Device Lot Number18476979
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/06/2026
03/25/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/06/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown